No Cover Image

Journal article 361 views

q-integrals on the quantum complex plane / T. Brzezinski; J. Rembielinski; Tomasz Brzezinski

Journal of Physics A: Mathematical and General, Volume: 25, Issue: 7, Pages: 1945 - 1951

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: Journal of Physics A: Mathematical and General
ISSN: 0305-4470 1361-6447
Published: 1992
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39848
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 7
Start Page: 1945
End Page: 1951